schliessen

Filtern

 

Bibliotheken

11.

Locally optimal designs for some binary dose-response models.
by Zhai, Yi

The Canadian journal of statistics = Revue canadienne de statistique, June 2018, Vol.46(2), pp.336-354

18.

Locally Optimal Designs for Some Dose-Response Models With Continuous Endpoints.
by Zhai, Yi

Communications in statistics: theory and methods, 2018, Vol.47(16), pp.3803-3819

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 1.833 Hits